Volume 20, Number 5
Previous Issue Next Issue

Peter Gddotortz

J. Comp. Math., 20 (2002), pp. 449-460

Preview Full PDF 30 1070 Abstract

Yi Fa Tang

J. Comp. Math., 20 (2002), pp. 461-478

Preview Full PDF 36 1085 Abstract

Jian Wei Hu & Cai Hua Wang

J. Comp. Math., 20 (2002), pp. 479-490

Preview Full PDF 32 1049 Abstract

Tie Zhang, Yan Ping Li & Robert J. Tait

J. Comp. Math., 20 (2002), pp. 491-504

Preview Full PDF 44 1031 Abstract

Li Qun Cao, De Chao Zhu & Jian Lan Luo

J. Comp. Math., 20 (2002), pp. 505-518

Preview Full PDF 35 892 Abstract

Gui Zhi Chen & Zhong Xiao Jia

J. Comp. Math., 20 (2002), pp. 519-524

Preview Full PDF 30 1053 Abstract

Si Qing Gan & Geng Sun

J. Comp. Math., 20 (2002), pp. 525-532.

Preview Full PDF 33 1097 Abstract

Chang Feng Ma, Guo Ping Liang & Shao Peng Liu

J. Comp. Math., 20 (2002), pp. 533-542

Preview Full PDF 40 1080 Abstract

Hui Feng & Long Jun Shen

J. Comp. Math., 20 (2002), pp. 543-550

Preview Full PDF 35 1070 Abstract

Ji Ming Wu & Long Jun Shen

J. Comp. Math., 20 (2002), pp. 551-560

Preview Full PDF 35 1044 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard